# SDR QXEA200601730

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,899 hours, 28,816 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 3170800A
- Part serial: 505
- Condition: Malfunctioned
- Location: Ac Sys
- Part time: 126,011 hours, 137,169 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2016, NR 2 AC GENERATOR CAUTION.  MAINTENANCE REPLACED NR 2 AC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
